# SDR ABXA20161012166

- Difficulty date: October 12, 2016
- Submitted: November 11, 2016
- Operation: Air carrier
- Aircraft: N744AX
- Make and model: Boeing 767232
- Aircraft serial: 22221
- Aircraft time: 88,120 hours, 40,654 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 145T13803
- Condition: Cracked
- Location: Bs 859
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 859.5 LBL 89, SIDE FRAME AT LOWER TRANSITION RADII CRACKED (BELOW FLOOR LINE). REF: J/C NEA 53000045-001 ES02570 PG 2   AIRCRAFT WAS GROUNDED.
